# SDR SWAA2022050387409

- Difficulty date: March 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE SPRING ANGLE; AT LOWER EDGE CRACKS NOTED ON TWO AREAS. / REMOVED DAMAGE SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE IAW B737-700 51-40-02-0G-0.;[03] VERIFIED STEPS #1 AND #2.;[04] LOCATED AND DRILLED NEW SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE IAW B737-700 SRM 51-40-05-0G-0.;[05] VERIFIED STEP #4.;[06] OK TO TREAT AND PRIME DRILLED HOLES.;[07] TREATED AND PRIMED DRILLED HOLES AT NEW SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE IAW B737-700 SRM 51-20-01-0G-0.;[08] OK TO INSTALL NEW REPLACEMENT SPRING ANGLE.;[09] PARTIAL INSTALLED NEW SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 176A3101.;[10] (RII) VERIFIED PARTIAL SPRING ANGLE INSTALLATION STEP #9.;[11] INSTALLED NEW SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 176A3101.;[12] REMOVED EWIS PROTECTION AT VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE IAW B737-700 AMM 20-60-07-913-801.;[13] (RII) VERIFIED STEP #1; SPRING ANGLE INSTALLED.;[14] VERIFIED STEP #12.;[15] CHANGE INFORMATION ENTER IN ERROR IN STEP #13.  (RII) VERIFIED STEP #11; SPRING ANGLE INSTALLED.;REMOVED AND REPLACED SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING FIX LEADING EDGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 176A3101.
